Takens, Floris
The Lusternik-Schnirelman categories of a product space
Compositio Mathematica, Tome 22 (1970) no. 2 , p. 175-180
Zbl 0198.28302 | MR 290365 | 1 citation dans Numdam
URL stable : http://www.numdam.org/item?id=CM_1970__22_2_175_0

Bibliographie

R.H. Fox [1] On the Lusternik-Schnirelman category, Annals of Math. 42 (1941) 333-370. JFM 67.0741.02 | MR 4108 | Zbl 0027.43104

T. Ganea [2] Lusternik-Schnirelman category and strong category, Ill. Journal of Mathematics 11 (1967) 417-427. MR 229240 | Zbl 0149.40703

J. Milnor [3] On spaces having the homotopy type of a C.W. complex. Trans. Amer. Math. Soc. 90 (1959) 272-280. MR 100267 | Zbl 0084.39002